Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2013, 10:40 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2013, 10:40 PM MDT (04:40 UTC)
- Expired
- Jun 14, 2013, 11:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 169 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 4.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2365 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS55 KCYS 150440
SVRCYS
NEC045-165-150530-
/O.NEW.KCYS.SV.W.0052.130615T0440Z-130615T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 PM MDT FRI JUN 14 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1130 PM MDT
* AT 1036 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTHEAST OF HARRISON...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT ROBINSON CAMPGROUND...CRAWFORD AND FORT ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4292 10362 4268 10333 4247 10373 4263 10390
TIME...MOT...LOC 0439Z 232DEG 12KT 4261 10373
HAIL...1.00IN
WIND...60MPH
$$
WEILAND1 follow-up statement
237 WWUS55 KCYS 150507 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1107 PM MDT FRI JUN 14 2013 NEC045-165-150517- /O.CAN.KCYS.SV.W.0052.000000T0000Z-130615T0530Z/ DAWES NE-SIOUX NE- 1107 PM MDT FRI JUN 14 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX AND WEST CENTRAL DAWES COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4292 10362 4268 10333 4247 10373 4263 10390 TIME...MOT...LOC 0507Z 232DEG 12KT 4267 10363 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:03 PM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 14, 6:03 PM MDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 603 PM MDT FRI JUN 14 2013 .UPDATE... ISSUED AT 602 PM MDT FRI JUN 14 2013 SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A BOUNDARY WHICH MOVED NORTH AND INTO CENTRAL LARAMIE COUNTY LATE THIS AFTERNOON. THE STRONGEST STORM AS OF 2345Z WAS JUST NORTH OF KCYS WITH SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN ASSOCIATED. SIGNIFICANT ISENTROPIC LIFT WILL TAKE PLACE TONIGHT ALONG WITH AN INCREASE IN MOISTURE. CLOUDS SHOULD DEVELOP EARLY TONIGHT WITH BASES LOWERING LATER TONIGHT. SOME SHOWERS AND STORMS CAN BE EXPECTED AS THE NIGHT GOES ON ALONG WITH AREAS OF FOG NEAR AND WEST OF KCYS. IN A RECENT UPDATE ADJUSTED POPS AND BUMPED LOW TEMPERATURES UP A BIT FOR TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 234 PM MDT FRI JUN 14 2013 UPPER LEVEL CLOUDS HAVE SHIFTED EAST THIS AFTERNOON ALLOWING TEMPERATURES TO REACH THERE EXPECTED TEMPERATURES BUT NOW STARTING TO SEE SOME CUMULUS POP TOWARD CHEYENNE. CAN NOT COMPLETELY RULE OUT A SHOWER OR THUNDERSTORM FROM DEVELOPING LATE THIS AFTERNOON BUT SHOULD STAY CAPPED. SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS STARTING THIS EVENING AND INTO THE OVERNIGHT AS MIDLEVEL THETAE ADVECTION INCREASES. MODELS DO SHOW SOME ELEVATED CAPE AND AVAILABLE EFFECTIVE SHEAR BUT CHANCES FOR SEVERE THUNDERSTORMS IS LOW AS BEST. LOW LEVEL MOISTURE WILL CONTINUE TO INCREASE TONIGHT SO COULD SEE LOW STRATUS AND FOG TOWARD CHEYENNE AND INTO THE SOUTHERN LARAMIE RANGE. COULD EVEN SEE SOME SOME DENSE FOG NEAR THE SUMMIT TOWARD SUNRISE. CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY...WITH THE MAIN THREAT INTO THE NEBRASKA PANHANDLE LATE AFTERNOON AND EVENING...ALTHOUGH STORMS MAY BE POSSIBLE FARTHER WEST. INCREASING LOW LEVEL MOISTURE AND INSTABILITY ALONG WITH DEEP LAYER SHEAR WILL LIKELY SET THE STAGE FOR SEVERE THUNDERSTORMS. LOW CLOUDS MAY LINGER THROUGH THE MORNING SATURDAY...WHICH COULD INHIBIT DEEPER MIXING WITH A CAP INHIBITING CONVECTION...SIMILAR TO WHAT OCCURRED YESTERDAY. SUNDAY AFTERNOON MAY ACTUALLY BE THE HIGHER CHANCE FOR THUNDERSTORMS ESPECIALLY IF A WEAK SHORTWAVE CAN SLIP ACROSS THE AREA. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 234 PM MDT FRI JUN 14 2013 NO SIGNIFICANT CHANGES SEEN INTO THE MID PART OF NEXT WEEK AS AN UPPER RIDGE AMPLIFIES OVER THE ROCKIES THEN SHIFTS EAST SLOWLY THROUGH WEDNESDAY. IMPULSES WILL PASS ACROSS THE REGION AND HELP TO PRODUCE WIDELY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS THROUGH WEDNESDAY. AN UPPER LOW OVER THE PACIFIC NW WILL EJECT SLOWLY EASTWARD LATE IN THE WEEK AND SHOULD PUSH A COOL FRONT ACROSS THE CWA WEDS NIGHT. DRIER WESTERLY FLOW BEHIND THE FRONT SHOULD REDUCE CONVECTION FOR THURSDAY AND FRIDAY. NO REAL COOLING EFFECT FROM THE FRONT THOUGH WITH TEMPERATURES STAYING CLOSE TO SEASONAL LEVELS THROUGH THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON) ISSUED AT 536 PM MDT FRI JUN 14 2013 CLOUDS WILL INCREASE OVER THE CWA EARLY TONIGHT WITH BASES LOWERING AFTER 05Z. MOST AREAS WILL HAVE CLOUD BASES LOWER TO BETWEEN 3 AND 6 THOUSAND FEET AGL AFTET THAT TIME. BASES WILL SSLOWLY RISE DURING THE DAY SATURDAY. THE EXCEPTION WILL BE THE SOUTHEAST CORNER OF WYOMING. IFR CEILINGS AND MVFR OR IFR VISIBILITIES IN FOG CAN BE EXPECTED 10Z AND 16Z. THAT AREA INCLUDES KCYS AND THE SOUTHERN LARAMIE RANGE. SOME SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS EAST OF THE LARAMIE RANGE TONIGHT. && .FIRE WEATHER... ISSUED AT 234 PM MDT FRI JUN 14 2013 CHANCES FOR SHOWERS AND THUNDERSTORMS WILL MAINLY BE CONFINED TO AREAS ALONG AND EAST OF THE LARAMIE RANGE THE NEXT SEVERAL DAYS WITH DRY CONDITIONS TO THE WEST. SOME STRONG TO SEVERE THUNDERSTORMS WITH BRIEF HEAVY RAIN IS POSSIBLE WITH THE THUNDERSTORMS IN THE EAST WHILE AREAS WEST WILL CONTINUE TO DRY OUT. MAIN THUNDERSTORM CHANCE WILL BE AFTERNOON AND EVENING ALTHOUGH A FEW SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS. THE FIRST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE THIS EVENING INTO THE OVERNIGHT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...WEILAND SHORT TERM...LIEBL LONG TERM...RE AVIATION...WEILAND FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 14, 9:50 PM MDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 950 PM MDT FRI JUN 14 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 151200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 950 PM MDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL AFFECT THE SOUTHEAST WYOMING PLAINS THROUGH EARLY SATURDAY MORNING. THE STRONGER STORMS WILL PRODUCE HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER...HEAVY RAIN... BRIEF WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE LARAMIE RANGE BY SATURDAY AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. STRONG STORMS WILL ALSO BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING. AN ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THE MIDDLE OF THE WEEK WITH DAILY CHANCES FOR SHOWERS AND STORMS OVER THE HIGH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-151200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 950 PM MDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE WESTERN NEBRASKA THROUGH EARLY SATURDAY MORNING. THE STRONGER STORMS WILL PRODUCE HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER...HEAVY RAIN...BRIEF WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jun 14, 8:54 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 854 PM MDT FRI JUN 14 2013 NEZ019-020-WYZ108-118-119-150345- BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-SCOTTS BLUFF NE- 854 PM MDT FRI JUN 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE...SOUTHEASTERN GOSHEN...EXTREME SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES UNTIL 945 PM MDT... AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF GUN BARREL...OR 26 MILES NORTHEAST OF CHEYENNE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUN BARREL... MERIDEN REST AREA... LA GRANGE... HAWK SPRINGS CAMPGROUND... HAWK SPRINGS RECREATION AREA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4182 10413 4160 10393 4134 10452 4149 10466 TIME...MOT...LOC 0253Z 235DEG 17KT 4147 10449 MSW
Special weather statement, Jun 14, 8:56 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
856 PM MDT FRI JUN 14 2013
WYZ117>119-150400-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
856 PM MDT FRI JUN 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL
1000 PM MDT...
AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF NATURAL FORT REST AREA...OR
9 MILES SOUTH OF CHEYENNE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HILLSDALE...
BURNS...
SOUTH GREELEY HIGHWAY...
FOX FARM-COLLEGE...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 362 AND
391.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 7.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4104 10494 4135 10442 4112 10423 4099 10457
4099 10489
TIME...MOT...LOC 0256Z 237DEG 16KT 4102 10477
MSWSpecial weather statement, Jun 14, 9:09 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 909 PM MDT FRI JUN 14 2013 WYZ106-107-116-117-150400- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 909 PM MDT FRI JUN 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 1000 PM MDT... AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF IRON MOUNTAIN...OR 27 MILES NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHUGWATER... BORDEAUX... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 53 AND 74. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4199 10496 4177 10474 4151 10530 4165 10545 TIME...MOT...LOC 0309Z 233DEG 16KT 4164 10528 MSW
Special weather statement, Jun 14, 9:49 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 949 PM MDT FRI JUN 14 2013 NEZ020-054-WYZ108-118-119-150445- BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL NE- 949 PM MDT FRI JUN 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...SOUTHEASTERN GOSHEN...NORTHWESTERN KIMBALL AND WESTERN BANNER COUNTIES UNTIL 1045 PM MDT... AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF ALBIN TO 12 MILES WEST OF GUN BARREL...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAINLY RURAL AREAS OF EASTERN LARAMIE...EXTREME SOUTHWESTERN BANNER AND NORTHWESTERN KIMBALL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4137 10370 4127 10461 4152 10466 4170 10383 TIME...MOT...LOC 0348Z 346DEG 11KT 4141 10400 4138 10456 MSW
Special weather statement, Jun 14, 9:50 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 950 PM MDT FRI JUN 14 2013 NEZ095-096-WYZ108-150430- GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE- 950 PM MDT FRI JUN 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX AND EASTERN GOSHEN COUNTIES UNTIL 1030 PM MDT... AT 949 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF AGATE TO 13 MILES NORTHEAST OF TORRINGTON...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... AGATE... AGATE BED NATIONAL MONUMENT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4243 10346 4215 10370 4220 10411 4257 10397 TIME...MOT...LOC 0350Z 293DEG 11KT 4236 10392 4222 10402 MSW
Special weather statement, Jun 14, 10:16 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1016 PM MDT FRI JUN 14 2013 WYZ106-115>117-150500- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 1016 PM MDT FRI JUN 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE... NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 1100 PM MDT... AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BALDY PEAK...OR 16 MILES NORTH OF LARAMIE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BALDY PEAK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4181 10529 4160 10512 4142 10558 4158 10571 TIME...MOT...LOC 0416Z 238DEG 14KT 4155 10554 MSW
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:07 PM MDT | Special Weather Statement | CYS | Kimball | 38 min |
| Jun 14, 9:49 PM MDT | Special Weather Statement | CYS | Banner | 56 min |
| Jun 14, 9:50 PM MDT | Special Weather Statement | CYS | Sioux | 40 min |
| Jun 14, 10:41 PM MDT | Special Weather Statement | CYS | Dawes | 64 min |
| Jun 14, 10:49 PM MDT | Special Weather Statement | CYS | Banner | 41 min |
| Jun 14, 11:11 PM MDT | Special Weather Statement | CYS | Box Butte | 49 min |
| Jun 14, 11:47 PM MDT | Special Weather Statement | CYS | Dawes | 58 min |
| Jun 15, 12:06 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 24 min |
| Jun 15, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 46 min |
| Jun 15, 5:21 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 39 min |
| Jun 15, 5:59 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.